# SDR 0002966625

- Difficulty date: August 15, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Aircraft time: 80,074 hours, 13,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 71923811
- Condition: Failed
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, A SMOKE SMELL WAS NOTICED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 1 AIR CYCLE MACHINE.  OPERATIONAL CHECK GOOD.
